# SDR N6WA2022051802

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N54EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10100
- Aircraft time: 30,507 hours, 27,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: CC670341706
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 BEAM WEB IS CORRODED. REMOVED AND INSTALLED RH FS 280 WEB IAW EO C550/700-53MA-009
